Alert archive / Utah / Flash Flood Warnings in 2011

Flash Flood Warning 58, NWS Salt Lake City, UT

September 16, 2011Emery County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Sep 16, 2011, 3:54 PM MDT for Emery County, Utah. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2011, 3:54 PM MDT (21:54 UTC)
Expired
Sep 16, 2011, 6:45 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

County Emery County, UT

The radar

The Cedar City radar (KICX), 209 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 4:30 PM MDTFLASH FLOODGoblin Valley, UTLARGE FLASH FLOOD IN CRACK AND LITTLE WILDHORSE CANYONS. HIKERS IN CRACK CANYON RACED OUT OF CANYON DURING STORM AS RUNOFF POURED OVER CANYON WALLS. CAR WAS HIT WITH WATER HALF WAY UP THE DOOR AS THEY CROSSED WASH EXITING THE AREA. GOBLIN VALLEY PARK RANGERS A

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2011-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2011-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WGUS55 KSLC 162154
FFWSLC
UTC015-170045-
/O.NEW.KSLC.FF.W.0058.110916T2154Z-110917T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
354 PM MDT FRI SEP 16 2011

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL EMERY COUNTY IN UTAH...SPECIFICALLY THE SAN RAFAEL   
  SWELL REEF AREA NEAR GOBLIN VALLEY STATE PARK...

* UNTIL 645 PM MDT

* AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* RADAR INDICATES THIS IS A SEVERE THUNDERSTORM WITH LARGE HAIL...   
  DAMAGING WINDS...AND VERY HEAVY RAINFALL. THE THUNDERSTORM WILL    
  TRACK OVER THE WARNED AREA PRODUCING RAINFALL RATES UP TO          
  3 INCHES PER HOUR OVER THE NARROW SLOT CANYONS INCLUDING BUT       
  NOT LIMITED TO DING AND DANG CANYONS...BELLS CANYON...LITTLE       
  WATER CANYON...AND CHUTE CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE 
YOU ARE RELATIVE TO DRY WASHES AND SLOT CANYONS WHICH CAN BECOME 
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID NORMALLY DRY
WASHES AND SLOT CANYONS!

&&

LAT...LON 3868 11112 3874 11067 3873 11053 3850 11068
      3851 11112

$$

MERRILL
2 follow-up statements
171 
WGUS75 KSLC 162307
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
507 PM MDT FRI SEP 16 2011

UTC015-170045-
/O.CON.KSLC.FF.W.0058.000000T0000Z-110917T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMERY UT-
507 PM MDT FRI SEP 16 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR SOUTH
CENTRAL EMERY COUNTY...

AT 457 PM MDT...RAINFALL AMOUNTS OF NEARLY AN INCH HAD FALLEN NEAR 
LITTLE WILDHORSE AND DING AND DANG SLOT CANYONS. THESE AREAS ARE 
VERY FLASH FLOOD PRONE...AND WITH RAINFALL AMOUNTS NEARING AN 
INCH...FLOODING IS ANTICIPATED IN THIS AREA THROUGH THE EVENING 
HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3868 11112 3874 11067 3873 11053 3850 11068
      3851 11112

$$

MCINERNEY
544 
WGUS75 KSLC 170044
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
644 PM MDT FRI SEP 16 2011

UTC015-170046-
/O.EXP.KSLC.FF.W.0058.000000T0000Z-110917T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EMERY UT-
644 PM MDT FRI SEP 16 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MDT FOR SOUTH
CENTRAL EMERY COUNTY...

FLASH FLOODING WAS REPORTED IN LITTLE WILDHORSE AND CRACK CANYONS AS 
A RESULT OF HEAVY RAIN IN THE AREA. HOWEVER...THE HEAVY RAIN HAS NOW 
ENDED...SO THE FLASH FLOOD WARNING IS ALLOWED TO EXPIRE. 

ALTHOUGH RUNOFF FROM THE RAINFALL EARLIER WILL CONTINUE TO RECEDE 
THROUGH THE EVENING...LITTLE WILDHORSE AND CRACK CANYONS AS WELL AS 
SURROUNDING SLOT CANYONS MAY STILL CONTAIN HIGH FLOWS THROUGH 
LATE THIS EVENING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3868 11112 3874 11067 3873 11053 3850 11068
      3851 11112

$$

LC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 10:29 AM MDT, 5 hours 25 minutes earlier.

Area forecast discussion, Sep 16, 10:29 AM MDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1029 AM MDT FRI SEP 16 2011

.SYNOPSIS...THE UPPER LEVEL TROUGH ACROSS THE PACIFIC NORTHWEST
WILL DRAG A WEAKENING COLD FRONT ACROSS NORTHERN AND CENTRAL UTAH
LATER TODAY. A DRIER WESTERLY FLOW ALOFT WILL DEVELOP ACROSS
UTAH LATE IN THE WEEKEND...AND REMAIN IN PLACE EARLY NEXT WEEK.

&&

.DISCUSSION...CHANGES ON TAP ACROSS THE NORTHERN 2/3RDS OF THE
STATE TODAY AS THE FIRST PROGRESSIVE TROUGH OF THE COOLER SEASON
WILL RIPPLE THROUGH WITHIN WESTERLY FLOW ALOFT. 700 MB ANALYSIS
INDICATES FAIRLY RAPID COOLING UPSTREAM AS KSLC REMAINS AT +8 C
WHILE KEKO HAS DROPPED TO +3 C...THIS INDICATIVE OF A COLD
FRONTAL BOUNDARY MARCHING TOWARDS THE REGION. OBS PLACE THE
SURFACE COLD FRONT NORTH-SOUTH ACROSS THE GREAT SALT LAKE AT THIS
TIME...WITH SOUTHERN PORTION TAILING OFF THROUGH THE WEST DESERTS.
FRONT HAS JUST PASSED THROUGH GRANTSVILLE AND WILL REACH THE
WASATCH FRONT BY 11 AM.

POST FRONTAL ENVIRONMENT QUITE ACTIVE EARLY THIS MORNING WITH
SHOWERS AND STORMS FOCUSED ALONG THE MID LEVEL BAROCLINIC
ZONE...MODEST COLD ADVECTION/PVA IS PROVIDING ADDITIONAL LIFT TO
THE MODESTLY MOIST AIRMASS IN PLACE. ANTICIPATE SHOWERS AND ISOLATED
STORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON ACROSS NORTHERN
AND CENTRAL UTAH...A COMBINATION OF AN INCREASE OF DIURNAL
INSTABILITY AND IMPROVED OROGRAPHIC INFLUENCES WILL AID TO THE
DYNAMIC LIFT. DUE TO MORNING TIMING OF FRONTAL PASSAGE AND
INCREASED SHOWER/STORM ACTIVITY THIS AFTERNOON HAVE LOWERED MAX
TEMPS ACROSS THE WASATCH FRONT/WEST DESERTS 3-6 DEGREES IN LATEST
UPDATE.

NICE VORT LOBE NOTICED IN SATELLITE OVER CENTRAL NEVADA MOVING
EAST. CLOUD TOPS HAVE BEEN RAPIDLY COOLING INDICATIVE OF FOCUSED
LIFT...LIKELY DUE TO PVA MAX IN THIS AREA. SHORT TERM GUIDANCE
CAPTURES THIS FEATURE NICELY AND TRACKS FEATURE ROUGHLY INTO THE
I-70 CORRIDOR THIS AFTERNOON. SPC SREF INDICATE GREATEST
INSTABILITY FOCUSED IS SAID REGION AS WELL. AREAL COVERAGE OF
THUNDERSTORMS SHOULD BE GREATEST OVER WEST-CENTRAL UTAH DURING THE
PEAK HEATING HOURS THIS AFTERNOON AS A RESULT. HAVE INCREASED POPS TO
LIKELY RANGE FOR MANY AREAS IN SAID LOCAL IN LATEST UPDATE.

COLD FRONT WILL SAG INTO CENTRAL UTAH TONIGHT THEN STALL...DRAPED
WEST-EAST ACROSS THE STATE. LIFT ALONG SAID BOUNDARY WILL WANE
THOUGH AS HEIGHTS BEGIN TO RISE IN WAKE OF TROUGH PASSAGE.
ACTIVITY WILL BE GREATEST THIS EVENING THEN DISSIPATE AS THIS
OCCURS...BUT ISOLATED SHOWERS STILL POSSIBLE INTO SATURDAY
MORNING FOCUSED ALONG THE BOUNDARY.

HEIGHTS WILL CONTINUE TO BUILD ACROSS THE REGION THROUGH THE
WEEKEND AND INTO NEXT WEEK. MID-LEVEL DRYING WILL ENSUE RAPIDLY
AS A LONG ZONAL FETCH UPSTREAM SETTLES INTO THE GREAT BASIN INTO
EARLY NEXT WEEK. THIS WILL ALLOW A SLOW MODERATION OF TEMPS UNDER
MOSTLY CLEAR CONDITIONS FOR THE MID TO LATE PERIODS.

BOTTOM LINE...UNSEASONABLY COOL AND WET TODAY...PLEASANT THIS
WEEKEND WITH AFTERNOON BUILDUPS AND BELOW SEASONAL TEMPS...DRY
WITH A SLIGHT WARMING TREND TO JUST ABOVE CLIMO NEXT WEEK.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT THE SLC TERMINAL
THROUGHOUT THE DAY. SOUTH WINDS SHOULD PREVAIL BEFORE A COLD FRONT
ARRIVES NEAR 17Z...SHIFTING WINDS TO THE NORTHWEST. RAIN SHOWERS ARE
EXPECTED TO FILL IN ACROSS THE AREA ABOUT AN HOUR OR SO BEHIND THE
COLD FRONT...WITH A 10 PERCENT CHANCE OF THUNDERSTORMS IMPACTING THE
TERMINAL. CIGS WILL LIKELY DROP TO NEAR 6000FT OR LOWER IN RAIN
SHOWERS. PRECIPITATION WILL OCCUR ON AND OFF INTO THE NIGHT.

&&

.FIRE WEATHER...A COLD FRONT MAKING ITS WAY ACROSS NORTHWEST UTAH
THIS MORNING WILL STALL ACROSS CENTRAL UTAH TODAY BEFORE WEAKENING.
SHOWERS AND THUNDERSTORMS WILL FOCUS ALONG THE BOUNDARY...WITH
COOLER TEMPERATURES SPREADING INTO THE AREA BEHIND IT.
HOWEVER...AMPLE MOISTURE WILL ALSO CONTINUE TO ALLOW SOME SHOWERS
AND THUNDERSTORMS TO DEVELOP ACROSS PORTIONS OF SOUTHERN AND EASTERN
UTAH AHEAD OF THE FRONT THIS AFTERNOON AS WELL. THE MAJORITY OF
THESE STORMS WILL LIKELY PRODUCE WETTING RAIN.

NORTHWEST WINDS WILL BE LOCALLY STRONG AND GUSTY FOR A FEW HOURS
ACROSS NORTHERN UTAH BEHIND THE FRONT...WHILE MODERATE SOUTH WINDS
CAN BE EXPECTED ACROSS PORTIONS OF SOUTHERN UTAH AHEAD OF THE FRONT.
PRECIPITATION WILL CONTINUE OVERNIGHT AND INTO TOMORROW MORNING
BEFORE THE AIRMASS DRIES OUT FOR THE EARLY PART OF NEXT WEEK.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

MERRILL/CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Sep 16, 6:40 AM MDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
640 AM MDT FRI SEP 16 2011

UTZ010-012>016-019>021-517-518-171300-
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
640 AM MDT FRI SEP 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
SOUTHERN UTAH AND EASTERN UTAH.

.DAY ONE...TODAY AND TONIGHT

LINGERING MOISTURE FROM THE STORM SYSTEM THAT AFFECTED SOUTHERN UTAH
THE PAST COUPLE OF DAYS WILL SPAWN A FEW TERRAIN-BASED SHOWERS AND
THUNDERSTORMS ACROSS SOUTHERN AND EASTERN UTAH. THE COLD FRONT
MOVING OUT OF NEVADA THIS MORNING WILL STALL ACROSS CENTRAL UTAH
LATER TODAY. THIS BOUNDARY WILL BE THE FOCUS OF SHOWERS AND
THUNDERSTORMS THROUGH CENTRAL UTAH LATER TODAY...AND LIKELY WELL
INTO THE NIGHT TIME HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRIDAY COLD FRONT WILL REMAIN STALLED ACROSS CENTRAL UTAH
EARLY SATURDAY. THIS BOUNDARY WILL SERVE AS THE FOCUS FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS ON SATURDAY. THE SHOWERS AND
THUNDERSTORMS WILL GRADUALLY DISSIPATE LATE SATURDAY...WITH JUST A
FEW SHOWERS LINGERING INTO SATURDAY EVENING. RESIDUAL MOISTURE COULD
SPAWN A FEW MORE THUNDERSTORMS SUNDAY...THOUGH MOST OF THIS
ACTIVITY WILL REMAIN CONFINED TO THE HIGHER TERRAIN.

A DRIER WESTERLY FLOW ALOFT WILL DEVELOP ACROSS THE AREA FOR LATE
SUNDAY THROUGH EARLY NEXT WEEK. TEMPERATURES WILL CLIMB BACK TO NEAR
SEASONAL NORMS EARLY IN THE WEEK...WITH READINGS REACHING TO AT OR
SLIGHTLY ABOVE NORMAL MIDWEEK. PATCHY MOISTURE WORKING IN FROM THE
SOUTH COULD RESULT IN ISOLATED MOUNTAIN THUNDERSTORMS MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ001>009-011-WYZ021-151300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WESTERN UINTA BASIN-SOUTHWEST WYOMING-
640 AM MDT FRI SEP 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN UTAH
AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT OVER EASTERN NEVADA EARLY THIS MORNING WILL SWEEP EAST
ACROSS NORTHERN UTAH TODAY. SCATTERED LIGHT SHOWERS WELL AHEAD OF
THE COLD FRONT WILL BE REPLACED BY HEAVIER SHOWERS AND ISOLATED
THUNDERSTORMS ALONG THE FRONT LATER THIS MORNING THROUGH THIS
AFTERNOON.  SHOWERS WILL CONTINUE ACROSS SOUTHWEST WYOMING AND
NORTHEAST UTAH THIS EVENING...WITH SIGNIFICANTLY LESS ACTIVITY WELL
BEHIND THE FRONT ACROSS NORTHWEST UTAH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SOUTHERN END OF THE FRIDAY COLD FRONT WILL STALL ACROSS CENTRAL
UTAH SATURDAY. SCATTERED SHOWERS WILL DEVELOP AGAIN NORTH OF THE
FRONT SATURDAY AFTERNOON...WITH ISOLATED THUNDERSTORMS ALSO A
POSSIBILITY BY LATE MORNING OR EARLY AFTERNOON. THE SHOWER AND
THUNDERSTORM ACTIVITY WILL WIND DOWN LATE IN THE DAY...WITH ONLY A
FEW LIGHT SHOWERS LINGERING OVER THE FAR NORTH INTO EARLY SATURDAY
EVENING.

A GENERALLY DRY AND MILD WESTERLY FLOW ALOFT WILL REMAIN ACROSS
NORTHERN UTAH AND SOUTHWEST WYOMING SUNDAY THROUGH THE FIRST HALF OF
NEXT WEEK. HIGH PRESSURE ALOFT WILL GRADUALLY STRENGTHEN
ACROSS THE GREAT BASIN DURING THE WEEK. TEMPERATURES WILL RETURN TO
SEASONAL NORMS OR SLIGHTLY HIGHER MIDWEEK. ISOLATED SHOWERS AND
THUNDERSTORMS ARE POSSIBLE...THOUGH THESE WILL BE CONFINED TO THE
HIGHER TERRAIN AND NEAR THE IDAHO BORDER REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 3:08 PM MDTFlash Flood WarningSLCWashington3 hr
Sep 16, 3:13 PM MDTSevere Thunderstorm WarningSLCGarfield, Wayne62 min
Sep 16, 3:33 PM MDTFlash Flood WarningSLCKane, Washington3 hr
Sep 16, 3:44 PM MDTSevere Thunderstorm WarningSLCEmery, Wayne33 min
Sep 16, 3:53 PM MDTFlash Flood WarningSLCKane4 hr
Sep 16, 4:21 PM MDTSevere Thunderstorm WarningSLCWayne38 min
Sep 16, 4:39 PM MDTSevere Thunderstorm WarningSLCGarfield50 min

Nearby

Flash Flood Warnings in Utah, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.